Preprints of the St. Petersburg Mathematical Society

2002


2002-01
Author: Malyshev, V. A.
Title: Continued fraction of $\sqrt[N]{M}$
Comments: English, 5 pp., LaTeX
Subj-class: 11-04, Secondary: 11K50
Submitted: 11.02.2002
Abstract, TeX (9 Kb), PostScript (gzipped, 27 Kb)
2002-02
Author: Malyshev, V. A.
Title: Estimations of derivatives of $n$-convex functions
Comments: English, 8 pp., LaTeX
Subj-class: 26-06, Secondary: 26A48, 26A51, 26D10
Submitted: 16.02.2002
Abstract, TeX (14 Kb), PostScript (gzipped, 36 Kb)
2002-03
Author: Malyshev, V. A.
Title: Splines and simplexes
Comments: English, 17 pp., LaTeX
Subj-class: 41A15, Secondary: 65D07
Submitted: 27.02.2002
Abstract, TeX (35 Kb), PostScript (gzipped, 54 Kb)
2002-04
Author: Malyshev, V. A.
Title: Triangulations with regular structures
Comments: English, 29 pp., LaTeX
Subj-class: 52B11, Secondary: 52B55
Submitted: 18.03.2002
Abstract, TeX (gzipped, 15 Kb), PostScript (gzipped, 72 Kb)
2002-05
Author: Malyshev, V. A.
Title: Weierstrass functions $\wp_{3},\wp_{5},\ldots$
Comments: English, 3 pp., LaTeX
Subj-class: 33E05, Secondary: 33E20
Submitted: 23.03.2002
Abstract, TeX (6 Kb), PostScript (gzipped, 19 Kb)
2002-06
Author: Malyshev, V. A.
Title: Distributions in One Variable
Comments: English, 38 pp., LaTeX
Subj-class: 46-01, Secondary: 46F15
Submitted: 01.04.2002
Abstract, TeX (gzipped, 15 Kb), PostScript (gzipped, 82 Kb)
2002-07
Author: Malyshev, V. A.
Title: Continued fractions of cubic irrationalities
Comments: English, 11 pp., LaTeX
Subj-class: 11K50, Secondary: 11-04
Submitted: 16.04.2002
Abstract, TeX (19 Kb), PostScript (gzipped, 43 Kb)
2002-08
Author: Reinov, O. I.
Title: How bad can a Banach space with the approximation property be? II
Comments: Russian, 11 pp., AMSTeX
Subj-class: 46B28
Submitted: 09.08.2002
Abstract, TeX (40 Kb), PostScript (gzipped, 59 Kb)
2002-09
Authors: Malozemov, V. N.; Tsvetkov, K. Yu.
Title: On optimal signal-filter pairs
Comments: Russian, 13 pp., LaTeX
Subj-class: 42C10
Submitted: 30.09.2002
Abstract, PostScript (gzipped, 50 Kb)
Published in: Problemy peredachi informatsii. 2003. Vol. 39. No. 2. P. 6374 (in Russian).

2002-10
Authors: Malozemov, V. N.; Prosekov, O. V.
Title: On the fast Fourier transform of small orders
Comments: Russian, 10 pp., LaTeX
Subj-class: 65T50, Secondary: 15A23
Submitted: 30.09.2002
Abstract, PostScript (gzipped, 64 Kb)
Published in: Vestnik SPbGU. Ser. 1. 2003. Vol. 1 (No. 1). P. 3645 (in Russian).

2002-11
Authors: Malozemov, V. N.; Omel'chenko, A. V.
Title: Global optimality and uniqueness in the problem of total pressure loss minimization
Comments: Russian, 8 pp., LaTeX
Subj-class: 70Q05, Secondary: 65K10, 90C39
Submitted: 15.12.2002
Abstract, PostScript (gzipped, 33 Kb)
Published in: Dokl. RAN. 2003. Vol. 389 (No. 2). P. 189192 (in Russian).

2002-12
Authors: Malozemov, V. N.; Omel'chenko, A. V.
Title: On construction of optimal shock-wave systems
Comments: Russian, 21 pp., LaTeX
Subj-class: 70Q05, Secondary: 65K10, 90C39
Submitted: 15.12.2002
Abstract, PostScript (gzipped, 64 Kb)
Published in: Zh. vychisl. mat. i matem. fiz. 2003. Vol. 43. No. 4. P. 533545 (in Russian).

2002-13
Authors: Korovkin, A. V.; Masharsky, S. M.
Title: On the fast Ahmed-Rao transform with subsampling in frequency
Comments: Russian, 17 pp., LaTeX
Subj-class: 42C10
Submitted: 20.12.2002
Abstract, PostScript (gzipped, 62 Kb)
2002-14
Authors: Korovkin, A. V.; Masharsky, S. M.
Title: On the fast Ahmed-Rao transform with subsampling in time
Comments: Russian, 14 pp., LaTeX
Subj-class: 42C10
Submitted: 20.12.2002
Abstract, PostScript (gzipped, 56 Kb)
2002-15
Authors: Daugavet, V. A.; Tanygina, N. A.
Title: The rate of convergence of the leveling method in the uniform $\Sigma$-approximation
Comments: Russian, 6 pp., LaTeX
Subj-class: 49M25, Secondary: 41A25
Submitted: 25.12.2002
Abstract, TeX (20 Kb), PostScript (gzipped, 55 Kb)
2002-16
Authors: Korovkin, A. V.; Malozemov, V. N.
Title: Ahmed-Rao bases
Comments: Russian, 8 pp., LaTeX
Subj-class: 42C10
Submitted: 27.12.2002
Abstract, PostScript (gzipped, 60 Kb)
2002-17
Authors: Perel, M. V.; Sidorenko, M. S.
Title: Wavelet analysis in solving the Cauchy problem for the wave equation in three dimensional space
Comments: English, 5 pp., LaTeX
Subj-class: 35L05, Secondary: 42C40, 35E15
Submitted: 30.12.2002
Abstract, TeX (with style files, gzipped 19 Kb), PostScript (gzipped, 30 Kb)

Back to the main page